# SDR DLM88991333

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26088921
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AT 8,000 FT BRAKE OVERHEAT LIGHT ILLUM, TEMP STARTED AT 350 AND ROSE TO 410F.  THIS TEMP ON NR 4 BRAKE.  COMPLIED WITH POM.  LOWERED GEAR AT 14,000 FT, TEMP DECREASED, GEAR RAISED TEMP ROSE TO 275F.  FOUND NR 4 TIRE BLOWN.  REPLACED NR 4 BRAKE AND NR 3 AND 4 TIRE.
